L 2 , λ -regularity for minima of variational integrals

Josef Daněček; Eugen Viszus

Bollettino dell'Unione Matematica Italiana (2003)

  • Volume: 6-B, Issue: 1, page 39-48
  • ISSN: 0392-4041


The L 2 , λ -regularity of the gradient of local minima for nonlinear functionals is shown.

How to cite


Daněček, Josef, and Viszus, Eugen. "$L^{2,\lambda}$-regularity for minima of variational integrals." Bollettino dell'Unione Matematica Italiana 6-B.1 (2003): 39-48. <http://eudml.org/doc/195445>.

abstract = {The $L^\{2,\lambda\}$-regularity of the gradient of local minima for nonlinear functionals is shown.},
author = {Daněček, Josef, Viszus, Eugen},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {2},
number = {1},
pages = {39-48},
publisher = {Unione Matematica Italiana},
title = {$L^\{2,\lambda\}$-regularity for minima of variational integrals},
url = {http://eudml.org/doc/195445},
volume = {6-B},
year = {2003},

AU - Daněček, Josef
AU - Viszus, Eugen
TI - $L^{2,\lambda}$-regularity for minima of variational integrals
JO - Bollettino dell'Unione Matematica Italiana
DA - 2003/2//
PB - Unione Matematica Italiana
VL - 6-B
IS - 1
SP - 39
EP - 48
AB - The $L^{2,\lambda}$-regularity of the gradient of local minima for nonlinear functionals is shown.
LA - eng
UR - http://eudml.org/doc/195445
ER -


  1. CAMPANATO, S., Sistemi ellittici in forma divergenza. Regolarita all'interno, Quaderni, Pisa, 1980. Zbl0453.35026MR668196
  2. DACOROGNA, B., Dirict methods in the calculus of variations, Springer-Verlag, Berlin, 1989. Zbl0703.49001MR990890
  3. DANĚČEK, J.- VISZUS, E., Regularity of minima of variational integrals, Math. Slovaca, 49, 3 (1999), 345-356. Zbl0961.49022MR1728244
  4. GIAQUINTA, M., Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Mathematics Studied N. 105, Princenton university press, Princeton, 1983. Zbl0516.49003MR717034
  5. GIAQUINTA, M.- GIUSTI, E., Differentiability of minima non-differentiable functionals, Invent. math., 72 (1983), 285-298. Zbl0513.49003MR700772
  6. GIAQUINTA, M.- GIUSTI, E., Quasiminima, Ann. Inst. Henri Poincare, 1 (1984), 79-107. Zbl0541.49008MR778969
  7. GIUSTI, E., Metodi diretti nel calcolo delle variazioni, Unione Matematica Italiana, Officine Grafiche Tecnoprint, Bologna, 1994. Zbl0942.49002MR1707291
  8. KADLEC, J.- NEČAS, J., Sulla regularita delle soluzioni di equazioni ellittiche negli spazi H k , λ , Ann. Sc. Norm. Sup. Pisa, 21 (1967), 527-545. Zbl0157.42203MR223723
  9. KUFNER, A.- JOHN, O.- FUČIK, S., Function spaces, Academia, Prague, 1977. MR482102
  10. MODICA, G., Qusiminimi di alcuni funzionali degeneri, preprint no. 9 (1984). 
  11. NEČAS, J., Les methodes directes en theorie des equationes elliptiques, Academia, Prague, 1967. MR227584
  12. SPANNE, S., Some function spaces defined using the mean oscillation over cubes, Ann. Sc. Norm. Sup. Pisa, 19 (1965), 593-608. Zbl0199.44303MR190729

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.